BibTeX record: journals/pami/TaratorinS94

download as .bib file

@article{DBLP:journals/pami/TaratorinS94,
  author    = {Alexander M. Taratorin and
               Samuel Sideman},
  title     = {Constrained Regularized Differentiation.},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  year      = {1994},
  volume    = {16},
  number    = {1},
  pages     = {88--92},
  url       = {http://doi.ieeecomputersociety.org/10.1109/34.273713},
  doi       = {10.1109/34.273713},
  timestamp = {Tue, 02 Sep 2014 21:06:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/pami/TaratorinS94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}